Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium startup side effects? Ahhhh Chrissy

Posted by Flipsactown on March 4, 2004, at 6:53:29

In reply to Re: Lithium startup side effects? Ahhhh, posted by Chrissy on March 4, 2004, at 6:22:18

Chrissy,

Sorry to hear your problems with lithium. I am into my second month of lithium, currently on 1200mg and have experienced shaky hands and constant thirst but nothing like you are describing. It is good that your pdoc reduced your dosage because that could very well be the problem you are having, overdose. I have already had 2 blood level tests and am scheduled for a 3rd. As long as you are at the therapeutic level you should not worry about toxicity. I have unipolar depression, no mania, and so far I think it is helping enhance the effects of prozac, remeron and lamictal which I am taking also with lithium. Hope this helps. Good luck and let us know how you are doing.

Flipsactown


> Hello, I have been on Lithium for 12 days now. I am also on 80 mg Prozac, 50 mg adderall, and xanax only as needed. I have been through alot of different meds and so badly want to find my right combo. Adderall has been the best help for the past year, and I've been on diff. doses of prozac for last 9 years. (I'm 28) I still go into "depressive episodes" that's why my pdoc has been trying a mood stablizor. All of the other mood stablizors have made me ill. Topamax, Neuronton (bad!) busporian, depakote, Welbutrin, and recently Zyprexa. All caused such crazy side effects. Best way I can describe it is like having a high fever and experiencing all the symptoms of heavy head, dizzyness, nautious etc, but with no fever. And others such as weight gain, sweating, and so on. I guess Lithium is a last ditch effort. Well let me just say, that I've titrated up to 4, 300 mg a day and don't feel better on this...the side effects are making me ill. Heavy head, confused, like a 2 second delay.. My head feels physically sick after about 4 hours..if that makes sense, It feels like a storm is (physically) going on in my head depressed...uneasy...nautious, headache. Also had the typical shaking hands. My pdoc was on vacation...and no one would give me any answers on what to do, the doc on call was no help, and said just wait to talk to my pdoc. None of my recent blood tests have come back yet so I have no idea what my levels are. Finally they paged my pdoc on vacation, and she called me, and said to take 3 a day instead of 4. I am so ready to get off this medication. I read some on toxicity with this med, and that concerns me. Could it be that Mood Stablizors in general will always make me ill? My dosing is 300 mg, now only 3 times a day. Can anyone give advice?
> Chrissy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[320026]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Flipsactown thread:302112
URL: http://www.dr-bob.org/babble/20040304/msgs/320026.html